Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey guys

I took (low dose) accutane for 2 months and my course ended almost seven months ago. Ever since I stopped taking the drug my hair started falling out. I always had really thick and long hair but during these months it's gotten a lot thinner and I'm really scared it's just gonna keep falling out.. I didn't notice the shedding while on the drug it was only after i stopped taking it I started seeing a ton of hair coming out. Every time I run my hand trough my hair i feel like 10 strands come out. And I just counted 70 strands on my hairbrush after combing it.. I know it's normal to loose like 100 strands a day but I never experienced this before the accutane.

I've seen my derm about this a while back and she didn't seem to have much to say about it except "It'll probably pass". Thanks that's very comforting... I've been lurking on these forums and have read too many horror stories about this being permanent. As if it isn't bad enough to have horrible skin(I'm left with ton of scarring) I'm gonna be bald too?

I need some positive experiences people, something to give me a little hope! It's really freaking me out and it's been sooo long i feel like if it would pass it would have passed already. Is there anything I can do ? Or do i just have to sit here watching my hair fall out?

Share this post


Link to post
Share on other sites

hey, it took me 9 months to recover from hair loss which started a month after i finished accutane. You can read my blog. It does get better:)

Share this post


Link to post
Share on other sites

Thanks for the reply and I'm glad your hair loss is over! I sure hope you're right, this is really depressing.. It's already been nearly 8 months and the thinning doesn't seem to be slowing down :/

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×